# SDR SWAA2012120710361

- Difficulty date: October 23, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 65,858 hours, 61,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6573719
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FAIRING DELAMINATED ON I/B SIDE (MARKED). MOD   INSTALLED TEMPORARY SEAL WITH TWO LAYERS OF ALUMINUM FOIL (SPEED TAPE) TO PROTECT DAMAGE AREA FROM MOISTURE INTRUSION AND/OR EROSION.
